# SDR 9JLA2021080524385

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N624DN
- Make and model: Lear 60LEAR
- Aircraft serial: 60210
- Aircraft time: 5,403 hours, 3,560 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE ENTRY DOOR ANNUNCIATOR LIGHT FLASHING ON MOST OF THE TIME DURING FLIGHT. THE MAINTENANCE TEAM ADJUSTED THREE FORWARD SIDE DOOR SWITCHES TO A MORE CENTERED POSITION. OPERATIONAL CHECK GOOD ON THE GROUND. THE AIRCRAFT WAS RETURNED TO SERVICE.
